# SDR ABXA20230615121

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,840 hours, 24,113 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOTICED A L ENG EGT OVERTEMP OF 657 DURING PUSHBACK PRIOR TO ENGINE START. CONTACTED MAINTENANCE CONTROL AND ADVISED TO RETURN TO GATE. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET INDICATION PER FIM 71-05 FAULT TREE 810. OKAY TO CONTINUE. A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
